EconPapers    
Economics at your fingertips  
 

Strong Convergence Results for Equilibrium Problems and Fixed Point Problems for Multivalued Mappings

J. Vahidi, A. Latif and M. Eslamian

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

Using viscosity approximation method, we study strong convergence to a common element of the set of solutions of an equilibrium problem and the set of common fixed points of a finite family of multivalued mappings satisfying the condition ( ) in the setting of Hilbert space. Our results improve and extend some recent results in the literature.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/825130.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/825130.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:825130

DOI: 10.1155/2013/825130

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:825130